# SDR AALA202012229007

- Difficulty date: December 21, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 15,892 hours, 5,998 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320282
- Part serial: AC8790001
- Condition: Delaminated
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FIRST OFFICERS R1 WINDSHIELD BOTTOM  RIGHT APPEARS TO BE DELAMINATING BUT DOES NOT OBSTRUCT VISION.    REPLACED WINDSHIELD PER AMM 56-11-11.
